# SDR CA110331001

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) IFSD AFTER LANDING, THE CREW REPORTED AN UNCOMMANDED ENGINE SHUTDOWN WHILE TAXING.  TROUBLESHOOTING IS ON-GOING.
